Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Oseen flow of a compressible fluid past a flat plate


Author: Dorel Homentcovschi
Journal: Quart. Appl. Math. 39 (1981), 221-237
MSC: Primary 76G99; Secondary 76N10
DOI: https://doi.org/10.1090/qam/625470
MathSciNet review: 625470
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The steady two-dimensional flow of a compressible fluid past a flat plate inclined to the uniform stream is studied on the basis of the Oseen approximation. The use of the momentum equations written in distributions allows us to obtain in a straight-forward fashion the integral equations of the skin friction and of the lift. These equations are integrated for various values of the Reynolds and Mach numbers. The values obtained for the lift in the limit case of the inviscid fluid coincide with those known in conventional aerodynamics for the subsonic and for supersonic flow.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76G99, 76N10

Retrieve articles in all journals with MSC: 76G99, 76N10


Additional Information

DOI: https://doi.org/10.1090/qam/625470
Article copyright: © Copyright 1981 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website